Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

assassinated beauty

Veteran Member
  • Total Reviews

    0
  • Content Count

    247
  • Joined

  • Last visited

Community Reputation

0 Neutral

4 Followers

About assassinated beauty

  • Rank
    Member
  • Birthday 05/25/1989

Profile Information

  • Gender
    Female
  • Location
    Scotland
  1. assassinated beauty

    Using a topical after Accutane

    So I'm 4 years past finishing a 10 month course of accutane... things weren't looking great recently so I've been given Isotrex for now along with yet another anti-biotic. Has anyone else been prescribed this kind of topical after accutane? I've been offered an app to start another course but I'm sort of hoping the topical does the trick.
  2. assassinated beauty

    Another happy update!

    Right, so I've been off accutane for 1 year and 4 months. FINALLY my skins getting back to normal! I had severe cystic acne since I was about 13. Started my course when I was 17 and I'm 19 now. My course lasted 8months, and my dose was 80mg. I havn't had an outbreak in over a year now. Not one cyst. I get a few pimples now and again which normally disappear by the next morning. I suffered from REALLY bad eczema while using accutane. This is the only side affect I'm still experiencing. My arms
  3. assassinated beauty

    A happy update!!

    My skins looking GREAT! I've been off the medication since october 07, and havnt had a bad cyst or spot since. The spots have been replaced with nice glowing cheeks and the freckles that were always hidden by my hideous skin! My mood has improved DRASTICALLY, I feel much much happier. No dry skin or eczema, and theres oil back in my hair. My skin feels as smooth as a babies bottom! I'm still anxious about my skin, but I've had severe acne since i was 11 so its very much a part of me still. I'm s
  4. Female, 18. 60mg for 7months. I'm 5,2" and 56kg My skin is 80% clear. I have lost my mind. And I blame it on the accutane. I can't look at myself in a mirror, I can't look at people when I talk, I cry half of the day, I'm bitter towards every other girl who has clear skin, I'm pushing my boyfriend away, I can't buy myself any nice clothes, I'm failing uni, I hate myself, I can't go out in the daylight, I can't sit by windows, I've turned into a horrible, paranoid waste of space. Now...that s
  5. assassinated beauty

    So..this isn't good

    Female, 18. 60mg for 7months. I'm 5,2" and 56kg My skin is 80% clear. I have lost my mind. And I blame it on the accutane. I can't look at myself in a mirror, I can't look at people when I talk, I cry half of the day, I'm bitter towards every other girl who has clear skin, I'm pushing my boyfriend away, I can't buy myself any nice clothes, I'm failing uni, I hate myself, I can't go out in the daylight, I can't sit by windows, I've turned into a horrible, paranoid waste of space. Now...that s
  6. assassinated beauty

    i got depression .. should i stop?

    STOP TAKING IT! IT WILL NOT BE WORTH IT IN THE LONG RUN. Month 2/3 I changed completely. You risk losing yourself.
  7. assassinated beauty

    Accutane questions

    I'm female and 18. Was on a 7month course at 60mg. My initial breakout was AWFUL. Scarred me worse than I was before I started. My muscles ached quite bad. I was stiff a lot. At one point I was sleeping for whole days. Not fun. Now.... I'm seemingly struggling psychologically and despite what the majority of people say I really believe its accutane related. I wouldn't worry so much about the physical side affects...you need to prepare yourself mentally for this medication. Still, my skins m
  8. assassinated beauty

    Questions

    Makeup highlights the dry spotty bits...id say it looks worse than if you just dont wear any.
  9. assassinated beauty

    Quick post-tane question

    My skins looking GREAT! I've been off tane for maybe 2 months now...HOWEVER...oil is starting to return! But not on my face...my hairs pretty greasy again after a day of washing it... does anyone have any suggestions for helping this? Thankyou in advance!
  10. assassinated beauty

    FINISHED! Heres some pictures...

  11. assassinated beauty

    FINISHED! Heres some pictures...

    Thankyou, Thankyou, Thankyou
  12. a little background.... i was on accutane for 7months, at a dose of 60mg. I had VERY severe cystic acne. Since I finished a week ago my dry lips have gone back to normal...it feels AMAZING. Ive started uni...and I havn't felt this confident since before my severe acne started 7 years ago. Heres some pictures!!! This was my stubborn area. I got all the worst cysts here...and it took the longest to clear. Now I have red marks..BUT ITS COMPLETELY SMOOTH! Feels great. http://i214.photobucket.
  13. assassinated beauty

    I LOVE accutane.

    I started uni 3 weeks ago. I moved in with new people...made friends on my course...went out... its been the best 3 weeks ive had in a LONG time. My skin has behaved itself..its glowing...NOT ONE NEW SPOT. Life is great. I did however get prescribed a 7th month of accutane this morning but my skin is absolutely clear. I forgot what it was like to not worry about my skin. Happy.
  14. assassinated beauty

    I want a girlfriend..

    Absolutely. Both serious boyfriends I've had have severe acne. It wouldn't stop me finding guys attractive or wanting to be in a relationship with them.
×